Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Feb 19, 2014, 2:21 PM CST for 28 counties in Texas. It took effect at Feb 20, 2014, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 2:21 PM CST (20:21 UTC)
- In effect from
- Feb 20, 2014, 12:00 PM CST
- Expired
- Feb 20, 2014, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
All 28 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
623 WWUS84 KFWD 192021 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 221 PM CST WED FEB 19 2014 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE... .A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY MORNING. STRONG AND GUSTY NORTHWESTERLY WINDS BEHIND THIS COLD FRONT COMBINED WITH RELATIVE HUMIDITIES IN THE TEENS AND 20S AND DRY/DEAD FUELS WILL RESULT CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS ACROSS THE REST OF THE REGION EAST OF THE RED FLAG WARNING AND A GRASS FIRE DANGER STATEMENT WILL LIKELY BE ISSUED THURSDAY MORNING FOR THOSE AREAS. TXZ091>093-100>104-115>119-129>134-141>145-156>159-200430- /O.UPG.KFWD.FW.A.0002.140220T1400Z-140221T0000Z/ /O.NEW.KFWD.FW.W.0002.140220T1400Z-140221T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 221 PM CST WED FEB 19 2014 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...LOCATIONS ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. * WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 16 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
4 follow-up statements
693 WWUS84 KFWD 200343 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 943 PM CST WED FEB 19 2014 TXZ091>093-100>104-115>119-129>134-141>145-156>159-201145- /O.CON.KFWD.FW.W.0002.140220T1400Z-140221T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 943 PM CST WED FEB 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE... * AFFECTED AREA...LOCATIONS ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. * WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 16 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ CAVANAUGH
901 WWUS84 KFWD 200953 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 353 AM CST THU FEB 20 2014 TXZ091>093-100>104-115>119-129>134-141>145-156>159-201800- /O.EXT.KFWD.FW.W.0002.140220T1800Z-140221T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 353 AM CST THU FEB 20 2014 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE... * AFFECTED AREA...ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. * WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 15 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 82/JLD
346 WWUS84 KFWD 201733 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1133 AM CST THU FEB 20 2014 TXZ091>093-100>104-115>119-129>134-141>145-156>159-210000- /O.CON.KFWD.FW.W.0002.140220T1800Z-140221T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 1133 AM CST THU FEB 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE... * AFFECTED AREA...ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. * WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 15 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
959 WWUS84 KFWD 202349 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 549 PM CST THU FEB 20 2014 TXZ091>093-100>104-115>119-129>134-141>145-156>159-210100- /O.EXP.KFWD.FW.W.0002.000000T0000Z-140221T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 549 PM CST THU FEB 20 2014 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE... WHILE CONDITIONS REMAIN DRY...WINDS HAVE DIMINISHED TO THE POINT WHERE CRITICAL FIRE WEATHER BEHAVIOR IS NO LONGER EXPECTED....THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM CST. $$ CAVANAUGH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 19, 12:06 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 19, 12:06 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1206 PM CST WED FEB 19 2014 .AVIATION... CONCERNS...STRONG WINDS BEHIND THE COLD FRONT THURSDAY MORNING WILL POSSIBLY CAUSE CROSSWIND ISSUES AT THE METROPLEX TAF SITES MAINLY BETWEEN 20/15-18Z. IFR CEILINGS/VISIBILITIES ARE IMPROVING LATE THIS MORNING. THE FOG SHOULD FINISH DISSIPATING DURING THE NEXT HOUR OR SO...AND CEILINGS SHOULD IMPROVE TO VFR AFTER 21-22Z. CEILINGS WILL DECREASE AGAIN OVERNIGHT TONIGHT BUT WILL NOT BE AS LOW AS THEY WERE THIS MORNING. MVFR CONDITIONS ARE EXPECTED TO DEVELOP BY 07Z. WINDS WILL BECOME SOUTHWESTERLY AFTER 12Z...AND SHIFT TO THE WEST AT 22 KNOTS WITH GUSTS TO 32 KNOTS WITH FRONTAL PASSAGE AROUND 15Z THURSDAY. THESE WINDS MAY RESULT IN THE LOSS OF USE OF THE NORTH- SOUTH ORIENTED RUNWAYS AT THE METROPLEX AIRPORTS FOR A FEW HOURS. WINDS WILL BECOME NORTHWESTERLY AROUND 18Z AND PROBLEM SHOULD LESSENED. THE GUSTS ARE EXPECTED TO DECREASE AFTER 20/21Z. THIS FRONT WILL MOVE THROUGH DRY AT THE METROPLEX AND WACO AIRPORTS...SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON TO THE EAST. 58 && .UPDATE... FOGGY/DRIZZLY CONDITIONS CONTINUE TO IMPROVE THIS MORNING AS FRONT SLOWLY PUSHES NORTH BACK ACROSS THE RED RIVER. MORNING GUIDANCE COMING IN DRIER AND SO I HAVE LOWERED TODAY/S NORTHEAST POPS TO ISOLATED SHOWERS...AND ALSO LOWERED TOMORROW/S THUNDERSTORMS TO ISOLATED IN OUR FAR EASTERN COUNTIES. I HAVE ALSO MADE SOME MINOR CHANGES TO CLOUDS/WINDS TODAY. 84 && .PREV DISCUSSION... /ISSUED 346 AM CST WED FEB 19 2014/ LOW CLOUDS...PATCHY FOG ALONG WITH SOME DRIZZLE WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THROUGH SUNRISE AS LOW LEVEL MOISTURE SLOWLY INCREASES. A COLD FRONT WHICH CURRENTLY LIES JUST NORTH OF THE RED RIVER MAY BRIEFLY MOVE SOUTH THIS MORNING BUT SHOULD LIFT QUICKLY NORTH AGAIN THIS AFTERNOON AS SURFACE HIGH PRESSURE BUILDS EASTWARD AND A SURFACE TROUGH DEEPENS ACROSS THE NORTHERN AND CENTRAL HIGH PLAINS. A FEW WARM AIR ADVECTION SHOWERS WILL BE POSSIBLE ACROSS THE NORTHEAST ZONES TODAY AS A WEAK SHORT WAVE TRANSLATES QUICKLY EAST ACROSS THE REGION. TODAY WILL BE ANOTHER WARM DAY WITH AFTERNOON HIGHS REACHING THE UPPER 70S TO THE MIDDLE 80S. SINCE LOW LEVEL MOISTURE WILL REMAIN IN PLACE TONIGHT...MILD OVERNIGHT LOWS IN THE 50S AND LOWER 60S ARE EXPECTED. A COLD FRONT WILL ENTER INTO THE NORTHWEST ZONES AROUND SUNRISE THURSDAY AND MOVE QUICKLY SOUTHEAST THROUGH THE DAY. THERE WILL BE A BRIEF WINDOW WHERE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT...MAINLY ACROSS THE EASTERN ZONES WHERE MOISTURE WILL BE THE MOST ABUNDANT. THE PASSAGE OF THE COLD FRONT THURSDAY WILL BRING A STRONG AND GUSTY NORTHWEST WIND AND MUCH DRIER AIR. AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS WHICH WILL MOST LIKELY RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS. WE WILL LEAVE A FIRE WEATHER WATCH IN PLACE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS. A RED FLAG WARNING WILL MOST LIKELY BE NEEDED...BUT WILL LET LATER SHIFTS FINALIZE THE AREA AND TIMING. COOLER CONDITIONS ARE EXPECTED THURSDAY NIGHT AND FRIDAY WITH LOWS MAINLY IN THE 30S AND HIGHS IN THE 60S TO LOWER 70S. NORTH TEXAS WILL REMAIN IN ZONAL FLOW ALOFT THIS WEEKEND THROUGH EARLY NEXT WEEK WHICH WILL ALLOW FOR SURFACE LEE TROUGHING AND A RETURN OF LOW LEVEL MOISTURE. MODELS CONTINUE TO STRUGGLE WITH THE TIMING AND STRENGTH OF A COUPLE OF COLD FRONTS EXPECTED THIS WEEKEND THROUGH EARLY NEXT WEEK. AT THIS TIME IT DOES NOT APPEAR THAT THE FRONTS WILL HAVE ANY STRONG PUSH AND WILL MOST LIKELY WAVER BACK AND FORTH ACROSS NORTH TEXAS SATURDAY THROUGH TUESDAY. AS A RESULT...HAVE GONE WITH A BLEND OF MODEL SOLUTIONS REGARDING WEEKEND/EARLY WEEK TEMPERATURES. WILL ALSO CARRY SOME SLIGHT EXPECT HIGHS SATURDAY THROUGH TUESDAY GENERALLY IN THE 60S AND LOWER 70S WITH LOWS IN THE 30S AND 40S. WILL ALSO CARRY A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS MONDAY THROUGH TUESDAY DUE TO THE POTENTIAL INTERACTION OF PASSING SHORT WAVE ENERGY WITH THE STALLED BOUNDARY. A COLD FRONT MAY ACTUALLY MOVE THROUGH THE ENTIRE REGION TUESDAY NIGHT AS AN UPPER TROUGH MOVES ACROSS THE EASTERN HALF OF THE UNITED STATES. THEREFORE...WILL LOWER TEMPS BELOW SEASONAL NORMALS TUESDAY NIGHT AND WEDNESDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 63 69 38 71 / 5 5 5 5 5 WACO, TX 79 61 71 33 69 / 5 5 5 5 5 PARIS, TX 79 61 68 35 66 / 10 5 10 10 5 DENTON, TX 79 59 67 34 69 / 5 5 0 5 5 MCKINNEY, TX 79 59 69 34 67 / 10 5 5 5 5 DALLAS, TX 78 60 69 39 68 / 5 5 5 5 5 TERRELL, TX 79 61 69 34 67 / 10 5 10 10 5 CORSICANA, TX 79 63 71 37 67 / 10 5 10 10 5 TEMPLE, TX 79 61 76 37 68 / 5 5 5 10 5 MINERAL WELLS, TX 80 58 67 32 71 / 5 5 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR TXZ091>093-100>104-115>119-129>134-141>145-156>159. && 58/84
Hazardous weather outlook, Feb 19, 2:20 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 220 PM CST WED FEB 19 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 220 PM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT THURSDAY EAST OF A BONHAM...TO CORSICANA TO HEARNE LINE. SEVERE WEATHER IS NOT EXPECTED. A RED FLAG WARNING IS IN EFFECT FOR THURSDAY FOR LOCATIONS ALONG AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. STRONG AND GUSTY NORTHWEST WINDS BEHIND A COLD FRONT COMBINED WITH LOW RELATIVE HUMIDITIES AND DEAD/DRY VEGETATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THURSDAY MORNING INTO THURSDAY AFTERNOON. ELEVATED FIRE WEATHER CONDITIONS WILL EXIST THURSDAY ACROSS THE REST OF THE REGION EAST OF THE RED FLAG WARNING AREA. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE REGION TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.